View Full Version : dexedrine makes it hard to exercise


aesthticatclysm
04-02-10, 09:27 AM
I'm not unfit, but I have been in the past. I would say I make a mediocre effort to stay in shape, but I do eat very nutritious and balanced meals when my income allows for it. I went from 220lbs to 155 and dropping in about two years, I'm six foot tall and I tried some cardio for the first time while on my meds. Normally I can ride the exercise bike flat out on one of the harder program modes for 30 mins at >35mph. It's not really a terrible effort but I still pant like a fatbaby :D!

I was hurting after ten mins yesterday. I felt like somebody was sitting on my chest, it was incredibly difficult to breathe. Is it safe to be working out like this on the dexedrine? Should I work my way back up with baby steps? I want to keep my heart healthy and I would like to continue exercising to tone my muscles and keep my bad back in check with a strong core and legs.

Suggestions?

mattdm
04-02-10, 11:21 PM
No mystery here really. Stimulants increase your heart rate. Buy a heart monitor and try to stay around 140 bpm. I know, it sucks to go that slow and feel like you aren't doing much, but a heart attack feels worse.

aesthticatclysm
04-03-10, 01:15 PM
sound advice. I'll talk to my GP next time I go in for my prescriptions.